Alert archive / Montana / Red Flag Warnings in 2016
Red Flag Warning 7, NWS Billings, MT
NWS Billings, MT issued this red flag warning at Sep 1, 2016, 11:26 AM MDT for 14 counties in Montana; 4 counties in Wyoming. It took effect at Sep 2, 2016, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2016, 11:26 AM MDT (17:26 UTC)
- In effect from
- Sep 2, 2016, 10:00 AM MDT
- Expired
- Sep 2, 2016, 9:04 PM MDT
- In force
- 11 hr
- Issued by
- NWS Billings, MT
Counties Big Horn County, MT, Carbon County, MT, Gallatin County, MT, Golden Valley County, MT, Madison County, MT, Musselshell County, MT, Park County, MT, Powder River County, MT, Rosebud County, MT, Stillwater County, MT, Sweet Grass County, MT, Treasure County, MT, Wheatland County, MT, Yellowstone County, MT, Big Horn County, WY, Johnson County, WY, Sheridan County, WY, Washakie County, WY
The radar
The Billings radar (KBLX), 41 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 5.4 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 2856 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875
WWUS85 KBYZ 011726
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
1126 AM MDT THU SEP 1 2016
MTZ132-133-011830-
/O.CAN.KBYZ.FW.A.0004.160902T1800Z-160903T0600Z/
CUSTER COUNTY-SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-
1126 AM MDT THU SEP 1 2016
...FIRE WEATHER WATCH IS CANCELLED...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE FIRE
WEATHER WATCH.
WIND SPEEDS ARE EXPECTED TO STAY BELOW CRITICAL THRESHOLDS ON
FRIDAY...THUS THE FIRE WEATHER WATCH HAS BEEN CANCELLED.
$$
MTZ123>131-WYZ274-284-020530-
/O.UPG.KBYZ.FW.A.0004.160902T1800Z-160903T0600Z/
/O.NEW.KBYZ.FW.W.0007.160902T1600Z-160903T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIGHORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-SHERIDAN COUNTY-BIGHORN NATIONAL FOREST-
1126 AM MDT THU SEP 1 2016
...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT MDT
FRIDAY NIGHT.
* IMPACTS: LOW HUMIDITIES...HOT TEMPERATURES...STRONG GUSTY
WINDS...AND WIND SHIFT WITH A COLD FRONT WILL CREATE ERRATIC
FIRE BEHAVIOR AND NEW FIRE STARTS.
* AFFECTED AREA:
IN NORTH CENTRAL WY FIRE ZONES...274...284.
IN SOUTH CENTRAL MT FIRE ZONES...123...124...125...126...127
128...129.
IN SOUTHEAST MT FIRE ZONES...130...131.
* COUNTIES AFFECTED:
IN CENTRAL MT...GOLDEN VALLEY...MUSSELSHELL...WHEATLAND.
IN NORTH CENTRAL WY...BIG HORN...JOHNSON...SHERIDAN...WASHAKIE.
IN SOUTH CENTRAL MT...BIG HORN...CARBON...PARK...STILLWATER
SWEET GRASS...YELLOWSTONE.
IN SOUTHEAST MT...POWDER RIVER...ROSEBUD...TREASURE.
IN SOUTHWEST MT...GALLATIN.
* COLD FRONT: FRIDAY EVENING.
* WIND: WEST TO SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH IN THE
AFTERNOON...TURNING NORTH BEHIND THE COLD FRONT WITH GUSTS TO 40
MPH.
* HUMIDITY: 8 TO 14 PERCENT.
* TEMPERATURES: 85 TO 95 DEGREES.
* THUNDERSTORMS: ISOLATED DRY THUNDESTORMS DEVELOPING ALONG THE
COLD FRONT COULD PRODUCE ERRATIC WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
&&
$$
HTTP://WEATHER.GOV/BILLINGS4 follow-up statements
456
WWUS85 KBYZ 012051
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
251 PM MDT THU SEP 1 2016
MTZ123>131-WYZ274-284-020900-
/O.CON.KBYZ.FW.W.0007.160902T1600Z-160903T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIGHORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-SHERIDAN COUNTY-BIGHORN NATIONAL FOREST-
251 PM MDT THU SEP 1 2016
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM FRIDAY TO
MIDNIGHT MDT FRIDAY NIGHT...
* IMPACTS: LOW HUMIDITIES...HOT TEMPERATURES...STRONG GUSTY
WINDS...AND WIND SHIFT WITH A COLD FRONT WILL CREATE ERRATIC
FIRE BEHAVIOR AND NEW FIRE STARTS.
* AFFECTED AREA:
IN NORTH CENTRAL WY FIRE ZONES...274...284.
IN SOUTH CENTRAL MT FIRE ZONES...123...124...125...126...127
128...129.
IN SOUTHEAST MT FIRE ZONES...130...131.
* COUNTIES AFFECTED:
IN CENTRAL MT...GOLDEN VALLEY...MUSSELSHELL...WHEATLAND.
IN NORTH CENTRAL WY...BIG HORN...JOHNSON...SHERIDAN...WASHAKIE.
IN SOUTH CENTRAL MT...BIG HORN...CARBON...PARK...STILLWATER
SWEET GRASS...YELLOWSTONE.
IN SOUTHEAST MT...POWDER RIVER...ROSEBUD...TREASURE.
IN SOUTHWEST MT...GALLATIN.
* COLD FRONT: FRIDAY EVENING.
* WIND: WEST TO SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH IN THE
AFTERNOON...TURNING NORTH BEHIND THE COLD FRONT WITH GUSTS TO 40
MPH.
* HUMIDITY: 8 TO 14 PERCENT.
* TEMPERATURES: 85 TO 95 DEGREES.
* THUNDERSTORMS: ISOLATED DRY THUNDESTORMS DEVELOPING ALONG THE
COLD FRONT COULD PRODUCE ERRATIC WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
&&
$$
HTTP://WEATHER.GOV/BILLINGS753
WWUS85 KBYZ 020830
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
230 AM MDT FRI SEP 2 2016
MTZ123>131-WYZ274-284-022030-
/O.CON.KBYZ.FW.W.0007.160902T1600Z-160903T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIGHORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-SHERIDAN COUNTY-BIGHORN NATIONAL FOREST-
230 AM MDT FRI SEP 2 2016
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT MDT TONIGHT...
* IMPACTS: LOW HUMIDITIES...HOT TEMPERATURES...AND WIND SHIFT WITH
A COLD FRONT WILL CREATE ERRATIC FIRE BEHAVIOR FOR CURRENT AND
NEW FIRES.
* AFFECTED AREA:
IN NORTH CENTRAL WY FIRE ZONES...274...284.
IN SOUTH CENTRAL MT FIRE ZONES...123...124...125...126...127
128...129.
IN SOUTHEAST MT FIRE ZONES...130...131.
* COUNTIES AFFECTED:
IN CENTRAL MT...GOLDEN VALLEY...MUSSELSHELL...WHEATLAND.
IN NORTH CENTRAL WY...BIG HORN...JOHNSON...SHERIDAN...WASHAKIE.
IN SOUTH CENTRAL MT...BIG HORN...CARBON...PARK...STILLWATER
SWEET GRASS...YELLOWSTONE.
IN SOUTHEAST MT...POWDER RIVER...ROSEBUD...TREASURE.
IN SOUTHWEST MT...GALLATIN.
* COLD FRONT: FRIDAY EVENING.
* WIND: WEST TO SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH IN THE
AFTERNOON...TURNING NORTH BEHIND THE COLD FRONT WITH GUSTS TO 40
MPH.
* HUMIDITY: 8 TO 14 PERCENT.
* TEMPERATURES: 85 TO 95 DEGREES THIS AFTERNOON.
* THUNDERSTORMS: ISOLATED DRY THUNDESTORMS DEVELOPING ALONG THE
COLD FRONT COULD PRODUCE STRONG ERRATIC WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
&&
$$
HTTP://WEATHER.GOV/BILLINGS488
WWUS85 KBYZ 021622
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
1022 AM MDT FRI SEP 2 2016
MTZ123>131-WYZ274-284-030430-
/O.CON.KBYZ.FW.W.0007.000000T0000Z-160903T0600Z/
GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY-
STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIGHORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-SHERIDAN COUNTY-BIGHORN NATIONAL FOREST-
1022 AM MDT FRI SEP 2 2016
...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
* IMPACTS: LOW HUMIDITIES...HOT TEMPERATURES...STRONG GUSTY
WINDS...AND WIND SHIFT WITH A COLD FRONT WILL CREATE ERRATIC
FIRE BEHAVIOR AND NEW FIRE STARTS.
* AFFECTED AREA:
IN NORTH CENTRAL WY FIRE ZONES...274...284.
IN SOUTH CENTRAL MT FIRE ZONES...123...124...125...126...127
128...129.
IN SOUTHEAST MT FIRE ZONES...130...131.
* COUNTIES AFFECTED:
IN CENTRAL MT...GOLDEN VALLEY...MUSSELSHELL...WHEATLAND.
IN NORTH CENTRAL WY...BIG HORN...JOHNSON...SHERIDAN...WASHAKIE.
IN SOUTH CENTRAL MT...BIG HORN...CARBON...PARK...STILLWATER
SWEET GRASS...YELLOWSTONE.
IN SOUTHEAST MT...POWDER RIVER...ROSEBUD...TREASURE.
IN SOUTHWEST MT...GALLATIN.
* COLD FRONT: FRIDAY EVENING.
* WIND: WEST TO SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH IN THE
AFTERNOON...TURNING NORTH BEHIND THE COLD FRONT WITH GUSTS TO 40
MPH.
* HUMIDITY: 6 TO 14 PERCENT.
* TEMPERATURES: 85 TO 95 DEGREES THIS AFTERNOON.
* THUNDERSTORMS: ISOLATED DRY THUNDESTORMS DEVELOPING ALONG THE
COLD FRONT COULD PRODUCE STRONG ERRATIC WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
&&
$$
HTTP://WEATHER.GOV/BILLINGS303 WWUS85 KBYZ 030304 RFWBYZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 904 PM MDT FRI SEP 2 2016 MTZ123>131-WYZ274-284-030415- /O.CAN.KBYZ.FW.W.0007.000000T0000Z-160903T0600Z/ GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY- STILLWATER COUNTY-BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST- GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY- CROW INDIAN RESERVATION/BIGHORN CANYON REC AREA- NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES- NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT CUSTER NATL FOREST-SHERIDAN COUNTY-BIGHORN NATIONAL FOREST- 904 PM MDT FRI SEP 2 2016 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE RED FLAG WARNING. COLD FRONT IS CURRENTLY CROSSING THE REGION THIS EVENING. ALTHOUGH GUSTY NORTH WINDS CAN BE EXPECTED WITH THE FRONTAL PASSAGE...RELATIVE HUMIDITY VALUES HAVE RISEN INTO THE 30 PERCENT RANGE OR GREATER FOR MOST LOCATIONS. AS SUCH...HAVE CANCELLED THE RED FLAG WARNING. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this red flag warning went out at Sep 1, 9:33 AM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 1, 9:33 AM MDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Billings MT
933 AM MDT THU SEP 1 2016
.UPDATE...
Quick...relatively minor...update this morning to better reflect
some of the winds impacting western and eastern areas this
morning.
KLVM is reporting gusts to around 30 mph this morning...but winds
should be tapering off some through the morning. Increased
forecast winds in the area to better reflect observations. Did
some minor tweaking to winds in the east as well...but not as
significant as in the west...bumping winds up slightly for late
morning/early afternoon in Broadus and Miles City areas.
Otherwise...inherited forecast appears in good shape...with hot
conditions and chance of isolated thunderstorms. AAG
&&
.SHORT TERM...valid for Tdy and Fri...
Two more hot days to go.
Water vapor imagery shows a ridge axis over the high plains
extending well into central Canada, an upper low along the BC
coast, and southwest flow over the intermountain west. Area of PV
in the great basin has been producing a band of showers and
t-storms from northeast NV to central MT during the night. Our cwa
has been dry to this point, but some showers are approaching
Gallatin/Park counties as of 230 am. Expect areas of light showers
or sprinkles from Billings westward this morning.
PV from the great basin will bring a much greater potential for
convection later today than we have seen the past couple days. Mid
levels are moistening and pwats are expected to approach 0.75
inches today in our west-central parts, but stress that storms
will still be high-based and could produce erratic wind gusts,
mainly this afternoon and early evening. Plume of greater
instability will reside in our far east, with LI's near -3C, but
w/ southeast winds and a good amount of mid level capping.
Regarding fire wx, although mid level winds will begin to increase
and there is a greater risk of lightning, mid levels will moisten
in our west such that min RHs over the high terrain should stay
above 20 pct, with a Haines Index dropping to 4 over the Gallatin
NF. So, will continue with a heavily worded FWF without the need
for a highlight today. For our east, unlike yesterday when dewpts
fell quite a bit in the afternoon, humidity will be higher with
the persistent SE winds. Should see 30+ mph gusts once again at
Baker. Temps today will climb into the 90s across the cwa.
Friday is still in line to be the main fire weather event, with
increased mixing/SW winds ahead of a late afternoon and evening
frontal passage. Models have come together pretty well in showing
a wind shift entering our west by 00z and tracking across our cwa
during the evening, though the EC remains just a bit faster than
the GFS as it has for several days now. We should see a surge of
drier pre-frontal air, and lower afternoon humidity than today,
perhaps near 10 pct in our west-central parts. Temps will likely
overachieve and have trended them up to the high end of all
guidance. Expect mid to upper 90s in our central-east parts. Windy
conditions will emerge in the afternoon and will persist through
the evening fropa. Eastern areas will not see much pre-frontal
wind, but will see the effects of a wind shift to gusty nw winds
by late evening and into the overnight hours. Will make no changes
to the Fire Weather Watch that is in effect for Friday afternoon
and evening.
Cooler Pacific air will overspread the cwa Friday night, signaling
the beginning of a significant pattern shift as we head into Labor
Day weekend.
JKL
.LONG TERM...valid for Sat...Sun...Mon...Tue...Wed...
The latest model runs continue to increase confidence in the
extended forecast. Saturday will start out with southwest flow
continuing ahead of a Pacific trough. With this, the warm and dry
conditions will prevail. There will be some energy and moisture
over the mountains, so have left some PoPs over the terrain.
The big change will happen Sunday night into Monday as the trough
begins to move across the northern Rockies. PWATs will range from
a half inch over the mountains to over an inch over the east. This
will much of the area a good chance for rain. Have continue to
trend the PoPs up as the models have good run-to-run and inter-
model consistency. With temperatures aloft cooling, the higher
terrain can expect a chance over to snow Sunday night with some
light accumulations expected. Tempeatures will drop into the 60s
for highs on Monday.
At least some rain chances will continue through pretty much the
rest of the extended as flow will out of the northwest. Embedded
shortwave energy will continue to move through the flow giving
some reinforcing shots of energy with PWATs continuing to be
decent. Temperatures will continue to be cooler, but slowly
warming into the mid 70s by late next week. Reimer
&&
.AVIATION...
Expect a partly sunny day today with areas of smoke. A shower or
thunderstorm and associated MVFR condition will be possible mainly
along and west of a KSHR-KBIL-Roundup line. The main threat from
any thunderstorm will be gusty winds. Otherwise, VFR conditions
will prevail today. Hooley
&&
.PRELIMINARY POINT TEMP/POPS...
Tdy Fri Sat Sun Mon Tue Wed
-------------------------------------------------------
BIL 094 064/094 053/075 052/068 047/066 046/071 048/073
2/T 22/T 21/B 33/T 45/T 32/W 22/W
LVM 091 054/086 044/072 043/065 041/062 038/067 040/070
3/T 32/T 22/T 35/T 54/T 32/W 22/T
HDN 096 060/096 052/077 051/071 046/069 043/072 045/076
2/T 22/T 22/W 33/T 45/T 43/W 22/W
MLS 097 065/097 057/078 054/071 050/068 048/070 049/075
1/B 22/T 21/B 34/T 65/T 53/T 22/T
4BQ 095 064/097 056/078 052/071 049/070 047/070 048/075
1/N 22/T 21/B 44/T 55/T 44/T 22/T
BHK 091 062/095 055/078 050/069 046/066 045/067 045/072
1/N 22/T 21/B 44/T 55/T 54/T 22/T
SHR 096 058/097 051/077 048/071 045/069 043/070 043/074
2/T 22/T 22/W 44/T 43/T 33/W 22/W
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...Fire Weather Watch in effect from Friday afternoon through
Friday evening FOR ZONES 123>133.
WY...Fire Weather Watch in effect from Friday afternoon through
Friday evening FOR ZONES 274-284.
&&
weather.gov/billingsThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:42 PM MDT | Special Weather Statement | BYZ | Park | 2 hr |
| Sep 1, 2:22 PM MDT | Special Weather Statement | BYZ | Carbon | 23 min |
| Sep 1, 3:03 PM MDT | Special Weather Statement | BYZ | Carbon | 27 min |
| Sep 1, 4:34 PM MDT | Special Weather Statement | BYZ | Yellowstone | 41 min |
Nearby
Red Flag Warnings in Montana, 2016Red Flag Warnings in Wyoming, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.